# SDR SWAA2023021501859

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,885 hours, 34,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN/ GALLEY AREA EMERGENCY LIGHTS ARE INOP<[01] INSTALLED BATTERY PACKS ON AFT CABIN/GALLEY AREA AND ACCOMPLISHED OPS CHECK I.A.W. AMM 33-5106-960-805. OPS CHECK GOOD.;[02] REPLACED BATTERY PACKS ON AFT CABIN/GALLEY AREA AND ACCOMPLISHED OPS CHECK I.A.W. AMM 33-5106-960-805. OPS CHECK GOOD.;[03] STEP 2 ENTERED IN ERROR. SEE STEP 1.;[04] C/W AUDIT C/W
